All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 4, 2019, Pages 1443-1453                                                                DOI:10.11948/2156-907X.20180276
Iterative method for a class of fourth-order p-Laplacian beam equation
Zhanbing Bai,Zengji Du,Shuo Zhang
Keywords:Fourth-order p-Laplacian, uniqueness, iterative method.
      This paper considers the existence of the solutions for a class of fourth-order $p$-Laplacian. The boundary value problem considered can describe the tiny deformation of an elastic beam. By using a novel efficient iteration method, the existence and uniqueness result of solution for the problem is obtained. An example is given to illustrate the main results.
PDF      Download reader